# SDR SWAA2021011234562

- Difficulty date: December 4, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 51,227 hours, 30,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7500
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RIGHT 'Z' CHANNEL HAS CORROSION AT NUT PLATES AT 500A TO 500B WL 154.  REMOVED CORROSION AT FWD CARGO RIGHT 'Z' CHANNEL AT NUT PLATES BETWEEN STA 500A AND 500B WL 154.  RBL 24' FOUND OUT OF LIMIT.  REMOVED AND INSTALLED NEW 'Z' CHANNEL (SIDE PLATE) FROM STA 500A TO STA 500D.  REFERENCES SRM 51-40-02-0G-0; 53-00-53-1A-2 FIG 103 DETAIL D; 51-40-05-0G-0 AND DOCUMENT NUMBER 143A7500.
